Connect with others who understand.

sign up log in
About MyEndometriosisTeam
Real members of MyEndometriosisTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Does Norethindrone Cause All Over Body Aches?

Does Norethindrone Cause All Over Body Aches?

I’ve been on norethindrone for a month and have been having all over body aches that just won’t go away. I had aches like this for about a week a while after my most recent surgery, but they have come back. Do you think it’s the norethindrone or the endometriosis that causes the all over aches? Pain meds help to a point, but I need some new strategies. What do you do to get through it? So exhausting!!

A MyEndometriosisTeam Member said:

Interesting point I just stopped norethindrone because it caused migraines for me and I think depression ☹️

posted over 2 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in